# SDR SWAA982791

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AREAS OF BARE METAL AND CHAFING ON FLOORBEAM AT BS 344, LBL 57 TO RBL 57, WL 208.1.  REMOVED AND REPLACED UPPER CHORD PER BOEING SRM.
